Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Product solutions for simple games. III


Author: T. Parthasarthy
Journal: Proc. Amer. Math. Soc. 23 (1969), 412-420
MSC: Primary 90D40
DOI: https://doi.org/10.1090/S0002-9939-1969-0378868-X
MathSciNet review: 0378868
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Parthasarathy, A note on compound simple games, Proc. Amer. Math. Soc. 17 (1966), 1334-1340. MR 0220523 (36:3582)
  • [2] -, Product solutions for simple games. II, Proc. Amer. Math. Soc. 20 (1969), 107-114. MR 0378867 (51:15033)
  • [3] L. S. Shapley, Solutions of compound simple games, Ann. of Math. Studies, no. 52, Princeton Univ. Press, Princeton, N.J., 1964. MR 0162641 (28:5839)
  • [4] -, A solution containing an arbitrary closed component, Ann. of Math. Studies, no. 40, Princeton Univ. Press, Princeton, N.J., 1959. MR 0109749 (22:635)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D40

Retrieve articles in all journals with MSC: 90D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0378868-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society